MathSciNet Relay Station
MathSciNet bibliographic data
MR2577582 (2010i:39012) 39A22
Stević, Stevo On a generalized max-type difference equation from automatic control theory. Nonlinear Anal. 72 (2010), no. 3-4, 1841–1849.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement